Skip navigation
Please use this identifier to cite or link to this item:

acessibilidade

http://hdl.handle.net/20.500.12207/5685
wcag
Title: Minimal systems of binomial generators for the ideals of certain monomial curves
Authors: Branco, M.
Colaço, Isabel
Ojeda, I.
Keywords: Binomial ideal
Semigroup ideal
Minimal system of generators
Determinantal ideal
Gröbner basis
Indispensability
Issue Date: 11-Dec-2021
Publisher: MPDI
Citation: Branco, M., Colaço, I. & Ojeda, I. (2021). Minimal systems of binomial generators for the ideals of certain monomial curves. Mathematics, 9(24), 1-11. https://doi.org/10.3390/math9243204
Peer reviewed: yes
URI: https://hdl.handle.net/20.500.12207/5685
metadata.dc.identifier.doi: https://doi.org/10.3390/math9243204
ISSN: 2227-7390
Publisher version: https://www.mdpi.com/journal/mathematics
Appears in Collections:D-MCF - Artigos em revistas indexadas à WoS/Scopus

Files in This Item:
wcag
File Description SizeFormat 
Minimal Systems of Binomial_PDFA.pdf335.29 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

This item is licensed under a Creative Commons License Creative Commons